Bibliographical Information Computer System

Main page   |   Author index   |   Reports   |   Upload   |   Scientific categories   |   Scientific disciplines   |   Wyloguj PBN
 
More
at least one of the words
with all of the words
enter logical expression Help
 

mgr Mateusz Kubiak
Department: Faculty of Mathematics Computer Science and Econometrics
Unit: Divisions of Faculty of Mathematics Computer Science and Econometrics
Range: Full list of publications (registered in the System)
Found: 1 bibliographical records
1 bibliographical records for the last 4 years
Score: 30 (score for the last 4 years without co-authors)
CZASOP: 30 (30)
(mean scores in the brackets)

30 (mean score for the last 4 years without co-authors)
10 (for the last 4 years)
CZASOP: 10 (10)
(mean scores in the brackets)

10 (mean score for the last 4 years )
Notes: (*) - publication affiliated outside of the UZ


Journal Papers (CZASOP)

[1] Pointwise approximation of modified conjugate functions by matrix operators of conjugate Fourier series of 2\pi/r-periodic functions / Mateusz Kubiak, Włodzimierz Łenski, Bogdan Szal // Journal of Inequalities and Applications .- 2018, Vol. 92, pp. 1--14, ISSN: 1029-242X, : Bibliography,Summary,
Keywords: Rate of approximation, Summability of Fourier series
Code: CZR-JCR    BibTeX   (pkt: 30)    DOI: 10.1186/s13660-018-1684-0
[AWCZ-22703] [data modyf: 19-12-2018 13:00]


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2019 Uniwersytet Zielonogórski